# SDR USAA2011052300003

- Difficulty date: May 6, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: F5237055000000
- Part serial: UH1331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.600" LONG CRACK ON FORWARD CARGO DOOR BEAM NR 1 AT FR22A NEAR ACTUATOR FITTING.  REPAIRED FORWARD CARGO DOOR BEAM NR 1 AT FR22A NEAR ACTUATOR FITTING IAW EA 134458.
